MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS Merit S-MAK¿; Dilator, Vessel, For Percutaneous Catheterization

MERIT MEDICAL SYSTEMS Merit S-MAK¿; Dilator, Vessel, For Percutaneous Catheterization
Catalog Number S-MAK401N
Medical Device Problem Codes Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
Merit S-MAK¿
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
1600 w merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
1600 w merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50548239
Report Number1721504-2026-00437
Device Sequence Number21483014
Product Code DRE
UDI-Device Identifier00884450860342
UDI-Public00884450860342
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberS-MAK401N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown